# SDR DALA2022021500974

- Difficulty date: February 14, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N368NW
- Make and model: Airbus A320-212
- Aircraft serial: 996
- Aircraft time: 65,997 hours, 30,459 cycles
- System (JASC): 5711 · Wing Spar
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3268 CORROSION EXTERNAL SKIN REAR SPAR LOCATED AT RIB 9 UPPER SURFACE ON RH WING. CORRECTIVE ACTION: REWORKED AREA PER A320 SRM 51-75-12. OK FOR SERVICE. (2121131)
